# SDR 2007FA0000132

- Difficulty date: August 17, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Bs 312
- Part time: 53,459 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 312, FROM LBL 55 TO RBL 55 WL 208, FLOORBEAM HAS LIGHT CORROSION.  (K)
